Conference icon

Conference

BIMODAL MORTALITY RISK IN WEGENER'S GRANULOMATOSIS

Publication status:
Published

Actions


Authors


Luqmani, RA More by this author
Edwards, C More by this author
Culliford, D More by this author
Maskell, J More by this author
Expand authors...
Volume:
48
Pages:
I16-I16
Publication date:
2009-04-05
ISSN:
1462-0324
URN:
uuid:54148d79-e11d-4652-9b37-98b4331bfffa
Source identifiers:
108051
Local pid:
pubs:108051

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP